# SDR ASAA0956042

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78472040 AGB/TGB MAGNETIC CHIP DETECTOR CHECK FOR THE NUMBER 2 ENGINE FOUND DEBRIS IN THE AFT SUMP DETECTOR 22X.040 MAGNETIC NON IDENTIFIABLE.  ROUTED DEBRIS TO POWER PLANT ENGINEERING PER MM 79 00 00 200 804 FOO STEP 8 [C].  PERFORMED ENG 70 PERCENT FOR 10 MINUTES.  RECHECKED AFT SUMP MCD NO DEBRIS FOUND.  C/W REINSPECT NO DEBRIS FOUND IT HAS BEEN MORE THAN 30 CONSECUTIVE DAYS WITH NO DEBRIS FOUND.  INSPECTION INTERVAL TO BE RETURNED TO NORMAL.
